# SDR UALA2009080302307

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 32,249 hours, 7,100 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LT INOP AT DOOR 4L.  REPLACED LAMP, OPS CHECKED OK.
